# SDR SWIA200718747

- Difficulty date: August 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 12,767 hours, 11,352 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Spherical Bearin
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, RIGHT ENGINE FORWARD MOUNT LINK HAS CORROSION ON SPHERICAL BEARING.  UPPER FLOATING BUSHING IS CORRODED.  REPLACED ENGINE FORWARD MOUNT LINK AND UPPER FLOATING BUSHING IAW CRJ MM 71-21-01-400-801.
